C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F DL FT MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that when stylet withdrawn to trim catheter, when the stylet was re-advance through the catheter and was visualized it was noted to have two significant kinks.When touched to inspect the kink the tip of the stylet broke off.The whole picc kit was replaced, so this catheter did not touch the patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.